I am now on Liquid T4 (after trying Levo, T3, Westhyroid Pure & Nutri Thyroid which all went toxic on tiny doses)
I was over the moon when I started this liquid T4, no signs of becoming Toxic and improvements very quickly on tiny doses - unil I got to day nine - pulse though the roof and a horrible sensation around the chest - ended up being put on lots of Betablockers to calm things down, did ease the pulse but now it keeps rising and burning sensations, Was told to stop the medication - 10 long days of misery, no improvements at all but the amount of stress that caused was unbelievable, the whole of my body is still so painful to touch, when ever I move I creak and if you press on my skin it feels very lumpy underneath. It is still to painful to do any yoga - after all this time.
Now if I stop the medication it does seem to cause massive stress, I guess it is because it is doing some good but why is my pulse so high, I don't think the docs will give me a higher dose of betablockers.
Is it safe to continue & will the body just settle down over time and except it?
But if those symptoms were caused solely by the medication - wouldn't they go when I stop it.